Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On an asymptotic model for free boundary darcy flow in porous media

Abstract: We provide a rigorous mathematical study of an asymptotic model describing Darcy flow with free boundary in a small amplitude/large wavelength approximation. In particular, we prove several well-posedness results in critical spaces. Furthermore, we also study how the solution decays towards the flat equilibrium.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: SIAM Journal on Mathematical Analysis 2020, Vol. 52, No. 5, pp. 4937-4970

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2020

Nº de páginas: 34

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/19M126623X

ISSN: 0036-1410,1095-7154

Proyecto español: PID2019-109348GA-I00; MTM2017-82184-R

Autores/as

SCROBOGNA, STEFANO